# SDR DALA2024053105707

- Difficulty date: May 26, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 140,846 hours, 20,357 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 955 Bl 0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 CANTED PRESSURE DECK AT BS 955 BL 0 AREA FOUND CORROSION. CORRECTIVE ACTION: COMPARED AND COMPLIED WITH ER/A 618271-14 (0360521)
